# SDR DALA2022121208011

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1500-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 CORROSION ALONG FLOOR SUPPORT STRINGER (UPPER AND LWR SIDES) RBL 7.45, BTW 1500 AND 1640 AT BULK CARGO. CORRECTIVE ACTION: SUMMARY OF NRC 00173: STRINGER WAS REPAIRED PER B757-200 SRM. (2531659)
